Works matching DE "NONSMOOTH optimization"
Results: 1269
Generalized Convexity and Characterization of (Weak) Pareto-Optimality in Nonsmooth Multiobjective Optimization Problems.
- Published in:
- International Journal of Information Technology & Decision Making, 2015, v. 14, n. 4, p. 877, doi. 10.1142/S0219622014500394
- By:
- Publication type:
- Article
Smoothing algorithms for nonsmooth optimization over the Stiefel manifold with applications to the graph Fourier basis problem.
- Published in:
- Analysis & Applications, 2024, v. 22, n. 5, p. 937, doi. 10.1142/S0219530524500088
- By:
- Publication type:
- Article
Double phase implicit obstacle problems with convection term and multivalued operator.
- Published in:
- Analysis & Applications, 2023, v. 21, n. 4, p. 1013, doi. 10.1142/S0219530523500033
- By:
- Publication type:
- Article
Generalized representer theorems in Banach spaces.
- Published in:
- Analysis & Applications, 2021, v. 19, n. 1, p. 125, doi. 10.1142/S0219530519410100
- By:
- Publication type:
- Article
A nonsmooth static frictionless contact problem with locking materials.
- Published in:
- Analysis & Applications, 2018, v. 16, n. 6, p. 851, doi. 10.1142/S0219530518500215
- By:
- Publication type:
- Article
EXISTENCE AND MULTIPLICITY OF NONTRIVIAL SOLUTIONS FOR DEGENERATE HEMIVARIATIONAL INEQUALITIES INVOLVING LERAY-LIONS TYPE OPERATOR WITH CRITICAL GROWTH.
- Published in:
- Analysis & Applications, 2013, v. 11, n. 1, p. -1, doi. 10.1142/S0219530513500073
- By:
- Publication type:
- Article
Provable accelerated gradient method for nonconvex low rank optimization.
- Published in:
- Machine Learning, 2020, v. 109, n. 1, p. 103, doi. 10.1007/s10994-019-05819-w
- By:
- Publication type:
- Article
An incremental piecewise linear classifier based on polyhedral conic separation.
- Published in:
- Machine Learning, 2015, v. 101, n. 1-3, p. 397, doi. 10.1007/s10994-014-5449-9
- By:
- Publication type:
- Article
An efficient primal dual prox method for non-smooth optimization.
- Published in:
- Machine Learning, 2015, v. 98, n. 3, p. 369, doi. 10.1007/s10994-014-5436-1
- By:
- Publication type:
- Article
An extension of fast iterative shrinkage‐thresholding algorithm to Riemannian optimization for sparse principal component analysis.
- Published in:
- Numerical Linear Algebra with Applications, 2022, v. 29, n. 1, p. 1, doi. 10.1002/nla.2409
- By:
- Publication type:
- Article
A Moreau-type Variational Integrator.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 941, doi. 10.1002/pamm.201610453
- By:
- Publication type:
- Article
Impulse-based control of simple oscillators within the nonsmooth mechanics approach.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 73, doi. 10.1002/pamm.201510027
- By:
- Publication type:
- Article
Numerical solution for a parabolic obstacle problem with nonsmooth initial data.
- Published in:
- Numerical Methods for Partial Differential Equations, 2014, v. 30, n. 5, p. 1740, doi. 10.1002/num.21893
- By:
- Publication type:
- Article
Local minimizers of the Crouzeix ratio: a nonsmooth optimization case study.
- Published in:
- Calcolo, 2022, v. 59, n. 1, p. 1, doi. 10.1007/s10092-021-00448-z
- By:
- Publication type:
- Article
Topology optimization of freely vibrating continuum structures based on nonsmooth optimization.
- Published in:
- Structural & Multidisciplinary Optimization, 2017, v. 56, n. 3, p. 603, doi. 10.1007/s00158-017-1677-5
- By:
- Publication type:
- Article
Geometrical aspects of optimum truss like structures for three-force problem.
- Published in:
- Structural & Multidisciplinary Optimization, 2012, v. 45, n. 1, p. 21, doi. 10.1007/s00158-011-0679-y
- By:
- Publication type:
- Article
Nonsmooth analysis of doubly nonlinear evolution equations.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 46, n. 1/2, p. 253, doi. 10.1007/s00526-011-0482-z
- By:
- Publication type:
- Article
Quantitative isoperimetric inequalities for a class of nonconvex sets.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2010, v. 37, n. 1/2, p. 141, doi. 10.1007/s00526-009-0256-z
- By:
- Publication type:
- Article
Differentiability properties for a class of non-convex functions.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2006, v. 25, n. 1, p. 1, doi. 10.1007/s00526-005-0352-7
- By:
- Publication type:
- Article
Compact Subdifferentials in Banach Spaces and Their Applications to Variational Functionals.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 211, n. 4, p. 542, doi. 10.1007/s10958-015-2617-9
- By:
- Publication type:
- Article
Nonsmooth Boundary Value Problems in Theory of Rods, Plates, and Shells.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 205, n. 2, p. 308, doi. 10.1007/s10958-015-2250-7
- By:
- Publication type:
- Article
Numerical methods in problems of calculus of variations for functionals depending on higher order derivatives.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 188, n. 3, p. 299, doi. 10.1007/s10958-012-1129-0
- By:
- Publication type:
- Article
Nonunique continuation for the Maxwell system.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 185, n. 4, p. 554, doi. 10.1007/s10958-012-0938-5
- By:
- Publication type:
- Article
Nonsmooth spline-wavelet expansions and their properties.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 182, n. 6, p. 761, doi. 10.1007/s10958-012-0782-7
- By:
- Publication type:
- Article
Nonsmooth differentiation as an operator.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 180, n. 6, p. 748, doi. 10.1007/s10958-012-0669-7
- By:
- Publication type:
- Article
Boundary-value problem for a differential-difference mixed-type equation with intersecting degeneration lines.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 175, n. 1, p. 91, doi. 10.1007/s10958-011-0336-4
- By:
- Publication type:
- Article
Codifferential calculus in normed spaces.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 173, n. 5, p. 441, doi. 10.1007/s10958-011-0259-0
- By:
- Publication type:
- Article
On some new boundary-value problems in nonsmooth domains.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 173, n. 2, p. 225, doi. 10.1007/s10958-011-0245-6
- By:
- Publication type:
- Article
Fast optimization of viscosities for frequency‐weighted damping of second‐order systems.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2023, v. 103, n. 5, p. 1, doi. 10.1002/zamm.202100127
- By:
- Publication type:
- Article
Minimizing Piecewise-Concave Functions Over Polyhedra.
- Published in:
- Mathematics of Operations Research, 2018, v. 43, n. 2, p. 580, doi. 10.1287/moor.2017.0873
- By:
- Publication type:
- Article
Genericity Results in Linear Conic Programming-A Tour d'Horizon.
- Published in:
- Mathematics of Operations Research, 2017, v. 42, n. 1, p. 77, doi. 10.1287/moor.2016.0793
- By:
- Publication type:
- Article
Computing B-Stationary Points of Nonsmooth DC Programs.
- Published in:
- Mathematics of Operations Research, 2017, v. 42, n. 1, p. 95, doi. 10.1287/moor.2016.0795
- By:
- Publication type:
- Article
Clarke Subgradients for Directionally Lipschitzian Stratifiable Functions.
- Published in:
- Mathematics of Operations Research, 2015, v. 40, n. 2, p. 328, doi. 10.1287/moor.2014.0672
- By:
- Publication type:
- Article
Necessary Optimality Conditions for Multiobjective Bilevel Programs.
- Published in:
- Mathematics of Operations Research, 2011, v. 36, n. 1, p. 165, doi. 10.1287/moor.1100.0480
- By:
- Publication type:
- Article
Hilbert-Valued Perturbed Subgradient Algorithms.
- Published in:
- Mathematics of Operations Research, 2007, v. 32, n. 3, p. 551, doi. 10.1287/moor.1070.0253
- By:
- Publication type:
- Article
Upward Slopes and Inf-Convolutions.
- Published in:
- Mathematics of Operations Research, 2006, v. 31, n. 1, p. 188, doi. 10.1287/moor.1050.0176
- By:
- Publication type:
- Article
ON A CLASS OF NONSMOOTH COMPOSITE FUNCTIONS.
- Published in:
- Mathematics of Operations Research, 2003, v. 28, n. 4, p. 677, doi. 10.1287/moor.28.4.677.20512
- By:
- Publication type:
- Article
SEMISMOOTH MATRIX-VALUED FUNCTIONS.
- Published in:
- Mathematics of Operations Research, 2002, v. 27, n. 1, p. 150, doi. 10.1287/moor.27.1.150.342
- By:
- Publication type:
- Article
ON LOWER BOUNDS OF THE SECOND-ORDER DIRECTIONAL DERIVATIVES OF BEN-TAL, ZOWE, AND CHANEY.
- Published in:
- Mathematics of Operations Research, 1997, v. 22, n. 3, p. 747, doi. 10.1287/moor.22.3.747
- By:
- Publication type:
- Article
Derivatives of Spectral Functions.
- Published in:
- Mathematics of Operations Research, 1996, v. 21, n. 3, p. 576, doi. 10.1287/moor.21.3.576
- By:
- Publication type:
- Article
Iteration Functions in Some Nonsmooth Optimization Algorithms.
- Published in:
- Mathematics of Operations Research, 1995, v. 20, n. 2, p. 479, doi. 10.1287/moor.20.2.479
- By:
- Publication type:
- Article
CONVERGENCE ANALYSIS OF SOME ALGORITHMS FOR SOLVING NONSMOOTH EQUATIONS.
- Published in:
- Mathematics of Operations Research, 1993, v. 18, n. 1, p. 227, doi. 10.1287/moor.18.1.227
- By:
- Publication type:
- Article
ASYMPTOTIC THEORY FOR SOLUTIONS IN STATISTICAL ESTIMATION AND STOCHASTIC PROGRAMMING.
- Published in:
- Mathematics of Operations Research, 1993, v. 18, n. 1, p. 148, doi. 10.1287/moor.18.1.148
- By:
- Publication type:
- Article
AN IMPLICIT-FUNCTION THEOREM FOR A CLASS OF NONSMOOTH FUNCTIONS.
- Published in:
- Mathematics of Operations Research, 1991, v. 16, n. 2, p. 292, doi. 10.1287/moor.16.2.292
- By:
- Publication type:
- Article
SECOND-ORDER SUFFICIENT CONDITIONS IN NONSMOOTH OPTIMIZATION.
- Published in:
- Mathematics of Operations Research, 1988, v. 13, n. 4, p. 660, doi. 10.1287/moor.13.4.660
- By:
- Publication type:
- Article
A NOTE ON DIFFERENTIABILITY OF GLOBAL OPTIMAL VALUES.
- Published in:
- Mathematics of Operations Research, 1985, v. 10, n. 4, p. 612, doi. 10.1287/moor.10.4.612
- By:
- Publication type:
- Article
Applications of the Order Reduction Optimization of the H-Infinity Controller in Smart Structures.
- Published in:
- Inventions (2411-5134), 2023, v. 8, n. 6, p. 150, doi. 10.3390/inventions8060150
- By:
- Publication type:
- Article
The smoothing method of the oriented distance function and its application.
- Published in:
- Operations Research Transactions / Yunchouxue Xuebao, 2024, v. 28, n. 2, p. 117, doi. 10.15960/j.cnki.issn.1007-6093.2024.02.009
- By:
- Publication type:
- Article
Fast computation of generalized Jacobians of polyhedral projectors and extensions.
- Published in:
- Operations Research Transactions / Yunchouxue Xuebao, 2023, v. 27, n. 4, p. 61, doi. 10.15960/j.cnki.issn.1007-6093.2023.04.004
- By:
- Publication type:
- Article
Optimality conditions and duality theorems for interval-valued optimization problems with vanishing constraints.
- Published in:
- Operations Research Transactions / Yunchouxue Xuebao, 2023, v. 27, n. 1, p. 87, doi. 10.15960/j.cnki.issn.1007-6093.2023.01.006
- By:
- Publication type:
- Article